Journal article icon

Journal article

Proofs of the Compactness Theorem (vol 31, pg 73, 2010)

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
HUMS
Department:
Philosophy Faculty
Role:
Author
Journal:
HISTORY AND PHILOSOPHY OF LOGIC
Volume:
32
Issue:
4
Pages:
407-407
Publication date:
2011-01-01
DOI:
ISSN:
0144-5340
Source identifiers:
314278
Pubs id:
pubs:314278
UUID:
uuid:072fe04a-1271-4a70-904e-80b7a517ec6f
Local pid:
pubs:314278
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP